# SDR HEER20150828681

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N943PH
- Make and model: Skrsky S92A
- Aircraft serial: 920218
- Aircraft time: 780 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004201041
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE LIGHT ILLUMINATED FOUR TIMES IN FLIGHT, RIGHT AFTER TAKEOFF.  REPLACED NR2 AFT FLAME DETECTOR AND HARNESS ASSEMBLY.
